Israel Journal of Mathematics

, Volume 40, Issue 3–4, pp 197–216

The relative isomorphism theorem for Bernoulli flows

  • Adam Fieldsteel
Article

Abstract

In this paper we extend the work of Thouvenot and others on Bernoulli splitting of ergodic transformations to ergodic flows of finite entropy. We prove that ifA is a factor of a flowS, whereS1 is ergodic andA has a Bernoulli complement inS1, thenA has a Bernoulli complement inS. Consequently, Bernoulli splitting for flows is stable under taking intermediate factors and certain\(\bar d\) limits. In addition it follows that the property of isomorphism with a Bernoulli × zero entropy flow is similarly stable.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© The Weizmann Science Press of Israel 1981

Authors and Affiliations

  • Adam Fieldsteel
    • 1
  1. 1.Department of MathematicsWesleyan UniversityMiddletownUSA

Personalised recommendations